Alert archive / Oregon / Red Flag Warnings in 2014
Red Flag Warning 8, NWS Pendleton, OR
NWS Pendleton, OR issued this red flag warning at Jul 15, 2014, 2:46 PM PDT. It took effect at Jul 16, 2014, 2:00 PM PDT. It was in force for 55 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 15, 2014, 2:46 PM PDT (21:46 UTC)
- In effect from
- Jul 16, 2014, 2:00 PM PDT
- Expired
- Jul 18, 2014, 9:16 PM PDT
- In force
- 55 hr
- Issued by
- NWS Pendleton, OR
The text
As transmitted, in the capitals the NWS used until 2016.
786 WWUS86 KPDT 152146 RFWPDT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 246 PM PDT TUE JUL 15 2014 ...BREEZY WINDS AND LOW RELATIVE HUMIDITY WEDNESDAY THROUGH FRIDAY... .HOT AND DRY CONDITIONS WILL CONTINUE THROUGH THE NEXT FEW DAYS. FURTHERMORE...ON WEDNESDAY...A WEAK DISTURBANCE WILL CAUSE WESTERLY WINDS TO INCREASE. WINDS WILL INCREASE FURTHER ON THURSDAY WITH THE ARRIVAL OF A DRY COLD FRONT. WINDS WILL DECREASE SLIGHTLY ON FRIDAY BUT WILL REMAIN BREEZY. THESE STRONGER WINDS AND PERSISTENT LOW RELATIVE HUMIDITY...IN COMBINATION WITH CRITICALLY DRY FUELS...MAY RESULT IN RAPID FIRE SPREAD. RED FLAG WARNINGS ARE THEREFORE BEING ISSUED FOR WEDNESDAY AFTERNOON THROUGH FRIDAY EVENING ALONG THE EAST SLOPES OF THE NORTHERN OREGON CASCADES...INCLUDING THE EASTERN COLUMBIA RIVER GORGE...AND ACROSS NORTH CENTRAL OREGON AND THE LOWER COLUMBIA BASIN. ORZ610-639>641-WAZ639-641-675-160545- /O.UPG.KPDT.FW.A.0007.140716T2100Z-140718T0600Z/ /O.NEW.KPDT.FW.W.0008.140716T2100Z-140719T0600Z/ EAST SLOPES OF CENTRAL OREGON CASCADES- EAST SLOPES OF THE NORTHERN OREGON CASCADES- CENTRAL MOUNTAINS OF OREGON-LOWER COLUMBIA BASIN OF OREGON- EAST SLOPES OF THE SOUTHERN WASHINGTON CASCADES- LOWER COLUMBIA BASIN OF WASHINGTON- EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN- 246 PM PDT TUE JUL 15 2014 ...RED FLAG WARNING IN EFFECT FROM 2 PM WEDNESDAY TO 11 PM PDT FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY ACROSS FIRE WEATHER ZONES OR610...OR639...OR640...OR641...WA639...WA641 AND WA675... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 2 PM WEDNESDAY TO 11 PM PDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN ORZ610...FIRE WEATHER ZONE 610 EAST SLOPES OF CENTRAL OREGON CASCADES. IN ORZ639...FIRE WEATHER ZONE 639 EAST SLOPES OF THE NORTHERN OREGON CASCADES. IN ORZ640...FIRE WEATHER ZONE 640 CENTRAL MOUNTAINS OF OREGON. IN ORZ641...FIRE WEATHER ZONE 641 LOWER COLUMBIA BASIN OF OREGON. IN WAZ639... FIRE WEATHER ZONE 639 EAST SLOPES OF THE SOUTHERN WASHINGTON CASCADES. IN WAZ641...FIRE WEATHER ZONE 641 LOWER COLUMBIA BASIN OF WASHINGTON. IN WAZ675...FIRE WEATHER ZONE 675 EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN. * TIMING...WINDS WILL INCREASE EACH AFTERNOON AND EVENING WEDNESDAY THROUGH FRIDAY THEN DECREASE OVERNIGHT. * WINDS...WEST TO SOUTHWEST WINDS 10 TO 20 MPH WITH GUSTS UP TO 35 MPH ON WEDNESDAY AND FRIDAY. WEST TO SOUTHWEST WINDS 15 TO 25 WITH GUSTS UP TO 40 MPH ON THURSDAY. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...THE COMBINATION OF WINDS, LOW HUMIDITY, AND CRITICALLY DRY FUELS MAY RESULT IN RAPID FIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/PENDLETON (ALL LOWER CASE)
6 follow-up statements
035 WWUS86 KPDT 160405 RFWPDT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 905 PM PDT TUE JUL 15 2014 ...BREEZY WINDS AND LOW RELATIVE HUMIDITY WEDNESDAY THROUGH FRIDAY... .HOT AND DRY CONDITIONS WILL CONTINUE THROUGH THE NEXT FEW DAYS. FURTHERMORE...ON WEDNESDAY...A WEAK DISTURBANCE WILL CAUSE WESTERLY WINDS TO INCREASE. WINDS WILL INCREASE FURTHER ON THURSDAY WITH THE ARRIVAL OF A DRY COLD FRONT. WINDS WILL DECREASE SLIGHTLY ON FRIDAY BUT WILL REMAIN BREEZY. THESE STRONGER WINDS AND PERSISTENT LOW RELATIVE HUMIDITY...IN COMBINATION WITH CRITICALLY DRY FUELS...MAY RESULT IN RAPID FIRE SPREAD. RED FLAG WARNINGS ARE THEREFORE BEING ISSUED FOR WEDNESDAY AFTERNOON THROUGH FRIDAY EVENING ALONG THE EAST SLOPES OF THE NORTHERN OREGON CASCADES...INCLUDING THE EASTERN COLUMBIA RIVER GORGE...AND ACROSS NORTH CENTRAL OREGON AND THE LOWER COLUMBIA BASIN. ORZ610-639>641-WAZ639-641-675-161700- /O.CON.KPDT.FW.W.0008.140716T2100Z-140719T0600Z/ EAST SLOPES OF CENTRAL OREGON CASCADES- EAST SLOPES OF THE NORTHERN OREGON CASCADES- CENTRAL MOUNTAINS OF OREGON-LOWER COLUMBIA BASIN OF OREGON- EAST SLOPES OF THE SOUTHERN WASHINGTON CASCADES- LOWER COLUMBIA BASIN OF WASHINGTON- EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN- 905 PM PDT TUE JUL 15 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM WEDNESDAY TO 11 PM PDT FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY ACROSS FIRE WEATHER ZONES OR610...OR639...OR640...OR641...WA639...WA641 AND WA675... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM WEDNESDAY TO 11 PM PDT FRIDAY. * AFFECTED AREA...IN ORZ610...FIRE WEATHER ZONE 610 EAST SLOPES OF CENTRAL OREGON CASCADES. IN ORZ639...FIRE WEATHER ZONE 639 EAST SLOPES OF THE NORTHERN OREGON CASCADES. IN ORZ640...FIRE WEATHER ZONE 640 CENTRAL MOUNTAINS OF OREGON. IN ORZ641...FIRE WEATHER ZONE 641 LOWER COLUMBIA BASIN OF OREGON. IN WAZ639... FIRE WEATHER ZONE 639 EAST SLOPES OF THE SOUTHERN WASHINGTON CASCADES. IN WAZ641...FIRE WEATHER ZONE 641 LOWER COLUMBIA BASIN OF WASHINGTON. IN WAZ675...FIRE WEATHER ZONE 675 EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN. * TIMING...WINDS WILL INCREASE EACH AFTERNOON AND EVENING WEDNESDAY THROUGH FRIDAY THEN DECREASE OVERNIGHT. * WINDS...WEST TO SOUTHWEST WINDS 10 TO 20 MPH WITH GUSTS UP TO 30 MPH ON WEDNESDAY AND FRIDAY. WEST TO SOUTHWEST WINDS 15 TO 25 WITH GUSTS UP TO 35 MPH ON THURSDAY. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...THE COMBINATION OF WINDS... LOW HUMIDITY... AND CRITICALLY DRY FUELS MAY RESULT IN RAPID FIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/PENDLETON (ALL LOWER CASE)
399 WWUS86 KPDT 161705 RFWPDT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1005 AM PDT WED JUL 16 2014 ...BREEZY WINDS AND LOW RELATIVE HUMIDITY WEDNESDAY THROUGH FRIDAY... .HOT AND DRY CONDITIONS WILL CONTINUE THROUGH THE NEXT FEW DAYS. FURTHERMORE...LATER TODAY...A WEAK DISTURBANCE WILL CAUSE WESTERLY WINDS TO INCREASE. WINDS WILL INCREASE FURTHER ON THURSDAY WITH THE ARRIVAL OF A DRY COLD FRONT. WINDS WILL DECREASE SLIGHTLY ON FRIDAY BUT WILL REMAIN BREEZY. THESE STRONGER WINDS AND PERSISTENT LOW RELATIVE HUMIDITY...IN COMBINATION WITH CRITICALLY DRY FUELS...MAY RESULT IN RAPID FIRE SPREAD. RED FLAG WARNINGS HAVE BEEN ISSUED FOR WEDNESDAY AFTERNOON THROUGH FRIDAY EVENING ALONG THE EAST SLOPES OF THE NORTHERN OREGON CASCADES...INCLUDING THE EASTERN COLUMBIA RIVER GORGE...AND ACROSS NORTH CENTRAL OREGON AND THE LOWER COLUMBIA BASIN. ORZ610-639>641-WAZ639-641-675-171715- /O.CON.KPDT.FW.W.0008.140716T2100Z-140719T0600Z/ EAST SLOPES OF CENTRAL OREGON CASCADES- EAST SLOPES OF THE NORTHERN OREGON CASCADES- CENTRAL MOUNTAINS OF OREGON-LOWER COLUMBIA BASIN OF OREGON- EAST SLOPES OF THE SOUTHERN WASHINGTON CASCADES- LOWER COLUMBIA BASIN OF WASHINGTON- EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN- 1005 AM PDT WED JUL 16 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY ACROSS FIRE WEATHER ZONES OR610...OR639...OR640...OR641...WA639...WA641 AND WA675... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT FRIDAY. * AFFECTED AREA...IN ORZ610...FIRE WEATHER ZONE 610 EAST SLOPES OF CENTRAL OREGON CASCADES. IN ORZ639...FIRE WEATHER ZONE 639 EAST SLOPES OF THE NORTHERN OREGON CASCADES. IN ORZ640...FIRE WEATHER ZONE 640 CENTRAL MOUNTAINS OF OREGON. IN ORZ641...FIRE WEATHER ZONE 641 LOWER COLUMBIA BASIN OF OREGON. IN WAZ639... FIRE WEATHER ZONE 639 EAST SLOPES OF THE SOUTHERN WASHINGTON CASCADES. IN WAZ641...FIRE WEATHER ZONE 641 LOWER COLUMBIA BASIN OF WASHINGTON. IN WAZ675...FIRE WEATHER ZONE 675 EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN. * TIMING...WINDS WILL INCREASE EACH AFTERNOON AND EVENING WEDNESDAY THROUGH FRIDAY THEN DECREASE OVERNIGHT. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH ON WEDNESDAY AND FRIDAY. WINDS WILL STRENGTHEN FURTHER TO 15 TO 25 MPH WITH GUSTS TO 35 MPH ON THURSDAY. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...THE COMBINATION OF WINDS... LOW HUMIDITY... AND CRITICALLY DRY FUELS MAY RESULT IN RAPID FIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/PENDLETON (ALL LOWER CASE)
131 WWUS86 KPDT 171512 RFWPDT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 812 AM PDT THU JUL 17 2014 ...BREEZY WINDS AND LOW RELATIVE HUMIDITY TODAY THROUGH FRIDAY... .HOT AND DRY CONDITIONS WILL CONTINUE THROUGH THE NEXT FEW DAYS. WINDS WILL INCREASE TODAY WITH THE ARRIVAL OF A DRY COLD FRONT. WINDS WILL DECREASE SLIGHTLY ON FRIDAY BUT WILL REMAIN BREEZY. THESE STRONGER WINDS AND PERSISTENT LOW RELATIVE HUMIDITY...IN COMBINATION WITH CRITICALLY DRY FUELS...MAY RESULT IN RAPID FIRE SPREAD. ORZ610-639>641-WAZ639-641-675-172330- /O.CON.KPDT.FW.W.0008.000000T0000Z-140719T0600Z/ EAST SLOPES OF CENTRAL OREGON CASCADES- EAST SLOPES OF THE NORTHERN OREGON CASCADES- CENTRAL MOUNTAINS OF OREGON-LOWER COLUMBIA BASIN OF OREGON- EAST SLOPES OF THE SOUTHERN WASHINGTON CASCADES- LOWER COLUMBIA BASIN OF WASHINGTON- EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN- 812 AM PDT THU JUL 17 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY ACROSS FIRE WEATHER ZONES OR610... OR639...OR640...OR641...WA639...WA641 AND WA675... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY. * AFFECTED AREA...IN ORZ610...FIRE WEATHER ZONE 610 EAST SLOPES OF CENTRAL OREGON CASCADES. IN ORZ639...FIRE WEATHER ZONE 639 EAST SLOPES OF THE NORTHERN OREGON CASCADES. IN ORZ640...FIRE WEATHER ZONE 640 CENTRAL MOUNTAINS OF OREGON. IN ORZ641...FIRE WEATHER ZONE 641 LOWER COLUMBIA BASIN OF OREGON. IN WAZ639... FIRE WEATHER ZONE 639 EAST SLOPES OF THE SOUTHERN WASHINGTON CASCADES. IN WAZ641...FIRE WEATHER ZONE 641 LOWER COLUMBIA BASIN OF WASHINGTON. IN WAZ675...FIRE WEATHER ZONE 675 EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN. * TIMING...WINDS WILL INCREASE EACH AFTERNOON AND EVENING TODAY AND FRIDAY THEN DECREASE OVERNIGHT. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...THE COMBINATION OF WINDS... LOW HUMIDITY... AND CRITICALLY DRY FUELS MAY RESULT IN RAPID FIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/PENDLETON (ALL LOWER CASE)
068 WWUS86 KPDT 172130 RFWPDT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 230 PM PDT THU JUL 17 2014 ...BREEZY WINDS AND LOW RELATIVE HUMIDITY THROUGH FRIDAY... .HOT AND DRY WEATHER WILL CONTINUE THROUGH FRIDAY. BREEZY TO LOCALLY WINDY CONDITIONS WILL CONTINUE INTO THE EVENING. WINDS WILL DECREASE SLIGHTLY ON FRIDAY BUT WILL REMAIN BREEZY. THESE STRONGER WINDS AND PERSISTENT LOW RELATIVE HUMIDITY...IN COMBINATION WITH CRITICALLY DRY FUELS...MAY RESULT IN RAPID FIRE SPREAD. ORZ610-639>641-WAZ639-641-675-181630- /O.CON.KPDT.FW.W.0008.000000T0000Z-140719T0600Z/ EAST SLOPES OF CENTRAL OREGON CASCADES- EAST SLOPES OF THE NORTHERN OREGON CASCADES- CENTRAL MOUNTAINS OF OREGON-LOWER COLUMBIA BASIN OF OREGON- EAST SLOPES OF THE SOUTHERN WASHINGTON CASCADES- LOWER COLUMBIA BASIN OF WASHINGTON- EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN- 230 PM PDT THU JUL 17 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY ACROSS FIRE WEATHER ZONES OR610... OR639...OR640...OR641...WA639...WA641 AND WA675... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY. * AFFECTED AREA...IN ORZ610...FIRE WEATHER ZONE 610 EAST SLOPES OF CENTRAL OREGON CASCADES. IN ORZ639...FIRE WEATHER ZONE 639 EAST SLOPES OF THE NORTHERN OREGON CASCADES. IN ORZ640...FIRE WEATHER ZONE 640 CENTRAL MOUNTAINS OF OREGON. IN ORZ641...FIRE WEATHER ZONE 641 LOWER COLUMBIA BASIN OF OREGON. IN WAZ639... FIRE WEATHER ZONE 639 EAST SLOPES OF THE SOUTHERN WASHINGTON CASCADES. IN WAZ641...FIRE WEATHER ZONE 641 LOWER COLUMBIA BASIN OF WASHINGTON. IN WAZ675...FIRE WEATHER ZONE 675 EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN. * TIMING...WINDS WILL INCREASE EACH AFTERNOON AND EVENING TODAY AND FRIDAY THEN DECREASE OVERNIGHT. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...THE COMBINATION OF WINDS... LOW HUMIDITY... AND CRITICALLY DRY FUELS MAY RESULT IN RAPID FIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/PENDLETON (ALL LOWER CASE)
518 WWUS86 KPDT 181537 RFWPDT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 837 AM PDT FRI JUL 18 2014 ...BREEZY WINDS AND LOW RELATIVE HUMIDITY THROUGH THIS EVENING... .HOT AND DRY WEATHER WILL CONTINUE TODAY WITH BREEZY TO LOCALLY WINDY CONDITIONS THROUGH THE EVENING. GUSTY WINDS AND PERSISTENT LOW RELATIVE HUMIDITY...IN COMBINATION WITH CRITICALLY DRY FUELS...MAY RESULT IN RAPID FIRE SPREAD. ORZ610-639>641-WAZ639-641-675-190600- /O.CON.KPDT.FW.W.0008.000000T0000Z-140719T0600Z/ EAST SLOPES OF CENTRAL OREGON CASCADES- EAST SLOPES OF THE NORTHERN OREGON CASCADES- CENTRAL MOUNTAINS OF OREGON-LOWER COLUMBIA BASIN OF OREGON- EAST SLOPES OF THE SOUTHERN WASHINGTON CASCADES- LOWER COLUMBIA BASIN OF WASHINGTON- EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN- 837 AM PDT FRI JUL 18 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY ACROSS FIRE WEATHER ZONES OR610...OR639...OR640...OR641...WA639...WA641 AND WA675... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * AFFECTED AREA...IN ORZ610...FIRE WEATHER ZONE 610 EAST SLOPES OF CENTRAL OREGON CASCADES. IN ORZ639...FIRE WEATHER ZONE 639 EAST SLOPES OF THE NORTHERN OREGON CASCADES. IN ORZ640...FIRE WEATHER ZONE 640 CENTRAL MOUNTAINS OF OREGON. IN ORZ641...FIRE WEATHER ZONE 641 LOWER COLUMBIA BASIN OF OREGON. IN WAZ639... FIRE WEATHER ZONE 639 EAST SLOPES OF THE SOUTHERN WASHINGTON CASCADES. IN WAZ641...FIRE WEATHER ZONE 641 LOWER COLUMBIA BASIN OF WASHINGTON. IN WAZ675...FIRE WEATHER ZONE 675 EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN. * TIMING...WINDS WILL INCREASE THIS AFTERNOON AND THEN DECREASE OVERNIGHT. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * IMPACTS...THE COMBINATION OF WINDS... LOW HUMIDITY... AND CRITICALLY DRY FUELS MAY RESULT IN RAPID FIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/PENDLETON (ALL LOWER CASE)
797 WWUS86 KPDT 190416 RFWPDT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 916 PM PDT FRI JUL 18 2014 ORZ610-639>641-WAZ639-641-675-190530- /O.CAN.KPDT.FW.W.0008.000000T0000Z-140719T0600Z/ EAST SLOPES OF CENTRAL OREGON CASCADES- EAST SLOPES OF THE NORTHERN OREGON CASCADES- CENTRAL MOUNTAINS OF OREGON-LOWER COLUMBIA BASIN OF OREGON- EAST SLOPES OF THE SOUTHERN WASHINGTON CASCADES- LOWER COLUMBIA BASIN OF WASHINGTON- EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN- 916 PM PDT FRI JUL 18 2014 ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY ACROSS FIRE WEATHER ZONES OR610...OR639...OR640... OR641...WA639...WA641 AND WA675... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE RED FLAG WARNING. WINDS HAVE DIMINISHED THIS EVENING AND RELATIVE HUMIDITIES HAVE SLOWLY RECOVERED. THUS THE WARNING HAS BEEN CANCELED. BREEZY WINDS AND FAIRLY LOW HUMIDITIES ARE EXPECTED SATURDAY AFTERNOON AND EARLY EVENING. $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/PENDLETON (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this red flag warning went out at Jul 15, 2:46 PM PDT, 0 minutes earlier.
Area forecast discussion, Jul 15, 2:46 PM PDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
246 PM PDT TUE JUL 15 2014
.SHORT TERM...TONIGHT THROUGH FRIDAY...LINGERING MOISTURE ASSOCIATED
WITH AN UPPER LOW MOVING THROUGH MONTANA HAS RESULTED IN AN AREA OF
CUMULUS CLOUDS OVER WALLOWA COUNTY THIS AFTERNOON. THESE CLOUDS ARE
QUITE FLAT DUE TO STRONG CAPPING AND DO NOT EXPECT SHOWERS OR STORMS
TO DEVELOP THIS AFTERNOON. THESE CLOUDS SHOULD DISSIPATE WITH
SUNSET. ELSEWHERE SKIES WILL BE CLEAR THROUGH TONIGHT, EXCEPT FOR A
FEW STRAY CUMULUS CLOUDS INTO EARLY EVENING. WILL SEE A LARGELY DRY
WEST TO NORTHWEST FLOW ACROSS THE REGION WEDNESDAY THROUGH FRIDAY. A
WEAK DISTURBANCE WITHIN THIS FLOW WILL MOVE ACROSS THE REGION
WEDNESDAY. THERE IS AN OUTSIDE CHANCE THAT THIS WAVE COULD CAUSE A
STRAY THUNDERSTORM OR TWO OVER THE NORTHERN BLUE MOUNTAINS AND
WALLOWA COUNTY LATE WEDNESDAY AFTERNOON INTO EARLY WEDNESDAY
EVENING. FOR NOW WILL NOT INDICATE ANDY STORMS AS THERE REMAINS A
CONCERN THAT THERE WILL INSUFFICIENT MOISTURE AVAILABLE FOR
DEVELOPMENT. CONDITIONS WILL BE DRY, MOSTLY CLEAR AND AT TIMES
BREEZY THURSDAY THROUGH FRIDAY.
HIGH TEMPERATURES WILL PEAK WEDNESDAY ACROSS THE AREA. THE WARMEST
TEMPS WILL BE MAINLY BELOW 1500 FT MSL. MEANWHILE MANY LOW ELEVATION
LOCATIONS WILL SEE OVERNIGHT LOWS AT OR ABOVE 65 DEGREES. THUS THE
HEAT ADVISORIES WILL CONTINUE INTO WEDNESDAY EVENING. TEMPS WILL
BEGIN TO COOL ON THURSDAY, BUT A FEW LOCATIONS WILL STILL REACH A
FEW DEGREES ABOVE 100. 90
.LONG TERM...FRIDAY NIGHT THROUGH TUESDAY NIGHT...WESTERLY FLOW WILL
SHIFT TO SOUTHWEST FLOW THIS WEEKEND AS AN UPPER LEVEL TROUGH WILL
BEGIN TO DEEPEN OFF THE OR/WA COAST. BY SUNDAY A MOIST SOUTHWEST
FLOW WILL ALLOW FOR SHOWERS AND POSSIBLE THUNDERSTORMS TO AFFECT THE
AREA. MAIN THREATS WILL BE ALONG THE EAST SLOPES OF THE
CASCADES...AND NORTHEAST OREGON. ECMWF MODEL DELAYS THE TROUGH BY
ABOUT 24 HOURS AND PROVIDES A BETTER CHANCE FOR THUNDER ON MONDAY.
GFS CONTINUES TO STALL OUT THE LOW PRESSURE SYSTEM THROUGH MONDAY
NIGHT PROVIDING ANOTHER POSSIBLE ROUND OF THUNDERSTORMS ON MONDAY AS
WELL. FOR NOW HAVE HEDGED TOWARDS THE GFS...AND MENTIONED
THUNDERSTORMS FOR SUNDAY AND MONDAY. HIGH TEMPERATURES WILL BE IN
THE UPPER 80S TO MID 90S ACROSS THE LOWER ELEVATION...WITH MID 70S
TO MID 80S MOUNTAINS. EXPECT SOME LINGERING BREEZY TO WINDY
CONDITIONS FRIDAY AND SATURDAY AS WESTERLY FLOW TRANSITIONS TO
SOUTHWEST. CONFIDENCE IS ONLY HIGH ENOUGH TO GO WITH SLIGHT CHANCE
THUNDERSTORMS...BUT WILL CONTINUE TO MONITOR THE FORECAST AND MAKE
ADJUSTMENTS AS NEEDED. WEBER
&&
.AVIATION...00Z TAFS...VFR CONDITIONS WILL PREVAIL OVER THE NEXT 24
HOURS. MOSTLY CLEAR SKIES ACROSS THE REGION AND WINDS GENERALLY 5 TO
10 KTS WITH 15-20KTS AT KDLS. WINDS WILL DECREASING TO UNDER 10 KTS
OVERNIGHT. WINDS WILL PICK BACK UP AGAIN AFTER 18Z WEDNESDAY
10-15KTS. WEBER
&&
.FIRE WX...HOT AND DRY CONDITIONS WILL CONTINUE FOR A FEW MORE DAYS
BEFORE CONDITIONS BEGIN MODERATING THIS WEEKEND. ON WEDNESDAY A WEAK
DISTURBANCE WILL CAUSE WESTERLY WINDS TO INCREASE AND WINDS WILL
INCREASE FURTHER ON THURSDAY. THESE WINDS COMBINED WITH THE
PERSISTENT LOW HUMIDITIES AND CRITICALLY DRY FUELS MAY PROMOTE RAPID
FIRE SPREAD. WINDS WILL REMAIN BREEZY FRIDAY, WHILE LOW HUMIDITIES
WILL CONTINUE DESPITE COOLER TEMPERATURES. WILL UPGRADE THE FIRE
WEATHER WATCHES TO RED FLAG WARNINGS FOR WEDNESDAY AFTERNOON THROUGH
FRIDAY EVENING ALONG THE EAST SLOPES OF THE NORTHERN OREGON
CASCADES, INCLUDING THE EASTERN COLUMBIA RIVER GORGE, AND ACROSS
NORTH CENTRAL OREGON AND THE LOWER COLUMBIA BASIN OF OREGON AND
WASHINGTON. BREEZY WINDS WILL ALSO BE LIKELY SATURDAY BUT RELATIVE
HUMIDITIES WILL BE HIGHER. PERRY
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 67 103 66 97 / 0 0 0 0
ALW 71 104 70 98 / 0 0 0 0
PSC 67 106 68 101 / 0 0 0 0
YKM 67 102 66 96 / 0 0 0 0
HRI 65 105 68 99 / 0 0 0 0
ELN 63 102 67 94 / 0 0 0 0
RDM 53 98 51 93 / 0 0 0 0
LGD 59 97 57 94 / 0 0 0 0
GCD 59 101 59 96 / 0 0 0 0
DLS 68 99 66 91 / 0 0 0 0
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING FROM 2 PM WEDNESDAY TO 11 PM PDT FRIDAY
ORZ041-044-503-505>511.
HEAT ADVISORY UNTIL 10 PM PDT WEDNESDAY ORZ041-044-507.
WA...RED FLAG WARNING FROM 2 PM WEDNESDAY TO 11 PM PDT FRIDAY
WAZ024-026>029-520-521.
HEAT ADVISORY UNTIL 10 PM PDT WEDNESDAY WAZ024-026>029.
&&
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
90/89/89/83Nearby
Red Flag Warnings in Oregon, 2014Red Flag Warnings in Washington, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.